Antifungal

Antifungals are used to treat fungal infections that affect the skin, hair, and nails. Some of the common fungal infections are athlete's foot, ringworm, candidiasis, fungal nail infection, severe dandruff, etc. Antifungals are available in topical, oral, intravenous, and intravaginal forms.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What causes long term skin disease in the thigh joint?

Query: Hi doctor, I have been suffering from skin disease in the thigh joint for long. I am using Mometasone, Terbinafine and PBF gel. Also, I had Ofloxacin and Levocetirizine for more than two months, but the situation is the same. What is this disease? Please advise any medicine or test in order to get c...  Read Full »


Dr. Shaunak Patel

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. Due to prolonged use of the creams, the original picture has been altered (attachment removed to protect patient identity) and a clear-cut diagnosis is difficult to establish. Going by the area and some other signs in all likelihood it seems a case of fungal infection. As...  Read Full »

Please suggest some medicines for itchy red rashes in inner thighs.

Query: I am suffering from severe skin red rash problem in both inner thighs. The rash is so itchy and it has completely destroyed my life. It looks like fugal like ringworm or jock itch. at past also, i was suffering from same thing but that time it was scaly like liquid was coming out with foul smell. An...  Read Full »


Dr. Bincy Varghese

Venereologist, Dermatologist

Answer: Hi. Thanks for sharing your query. You seem to be very distressed by the problem. As I can see in the picture it is Tinea. Since it is extensive it is important to start proper treatment with oral antifungals for a good length of time to clear the infection. You have been using steroid creams which...  Read Full »

How to relieve severe pubic itching?

Query: Hi doctor, I have been suffering from severe itching near pubic area and the skin turned black. Previously, I had pubic lice issue, which was cured using Permethrin lotion. I am currently using Flucort-C cream, but it is not effective. Please suggest some medicine for it. Thank you.  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. You are suffering from tinea incognito (steroid masked fungal infection). Steroid is contraindicated in fungal infection and you were using a steroid on it, so you have made the condition worse. Nevertheless, I suggest the following medications. Consult a specialist doct...  Read Full »

What could cause brown spots under armpit with stinky sweat?

Query: Hello doctor, I am a 42-year-old male, non-smoker and non-alcoholic. For the last two months, I am noticing lots of brown patches below my armpits of the left hand and nothing much on the right hand. And off late I could sense I am sweating (armpits) which I never had before. Will you please ...  Read Full »


Dr. Subhash Kashyap

Dermatologist

Answer: Hi, Welcome to icliniq.com. What I can make out from your history is that you are having brown patches over the left armpit for two months. I want to know no other symptoms in this lesion like if they pain or burn? Are they increasing in size or same since their start? Any other family member havi...  Read Full »

I am getting repeated itchy rash on my penis. Please help.

Query: Hi doctor, I am a 36 year old male. I have been having itchy rashes and white layer on my penis with burning sensation. Since 20 days the symptoms subsided with Dettol hand wash. But again, it reappeared. Please help me.  Read Full »


Dr. Kakkar

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have gone through your query and I have understood it. It can be a candidal infection. Classical candidal infection presents with the following signs and symptoms like itching, redness, edema, white deposition and linear cracks all around on the inner surface of the ...  Read Full »

How to treat eczema-like lesions on the face?

Query: Hello doctor, I just noticed that in my face near to mouth, I have something like eczema, but colorless. I checked on the net and it is like ringworm. I am very much worried. What should I do? I am currently on beta blockers. Last week when I had a blood test, my doctor advised me to take Iron suppl...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. Please put up some clear pictures of the affected area for proper evaluation and guidance. Thank you. Revert back with photographs to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »

Why did my lesion turn black after applying cider vinegar?

Query: Hi doctor, I have ringworm on my arm. I used Daktarin and that did not work. Then I used cider vinegar and it has turned black. Should I be worried?  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have read your query in detail and do understand your concern. Also I have viewed the attached pictures (attachment removed to protect patient identity). This is irritant dermatitis which has developed due to the use of vinegar. It is very less probable that the fung...  Read Full »

My penis is mildly swollen and discolored. Please help.

Query: Hello doctor, I have discoloration on my penis. I do not have any pain. It is just a dark red and seems like peeling. It has been there since two days and there is mild swelling in that area. I have got this for the first time. Please help.  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. You are suffering from candidial balanitis. Take the following medications: Tablet Apo-Fluconazole (AF) 150, one tablet daily for 10 days. Apply Candid B lotion (Clotrimazole and Beclomethasone dipropionate) twice daily. Revert back after ten days to a d...  Read Full »

What should I do for severe vaginal itching?

Query: Hi doctor, I am a 28 year old married woman. I have severe itching in my vagina. What should I do ? Or why is it happening?  Read Full »


Dr. Sameer Kumar

Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. Severe itching inside vagina is likely to be due to a possible vaginal fungal infection called vaginal candidiasis. You should visit your gynecologist and get a high vaginal swab culture and speculum examination done for confirmation of diagnosis. Once co...  Read Full »

How to get rid of jock itch overnight?

Query: Hello doctor, I was infected with a fungal infection (jock itch) when I was 14 years old, and I am 36 years old now. I tried all kinds of fungal creams, but it relieves only temporarily. And recently, I had another episode with severe itching. The skin of my scrotum is getting scaly. I have lost h...  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Please send few good quality photographs taken under natural light. Revert with more information to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.